MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue MX450 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue MX450 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX450
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the monitor's non-invasive blood pressure (nbp) measurement frequency setting kept changing on its own from "auto" to "sequence" mode, forcing clinical staff to manually correct the interval with every single patient interaction.The device was in use on a patient at the time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by a philips remote service engineer (rse) which included interviewing and assisting the customer with evaluating the unit.The rse included the philips clinical support engineer (cse) on the call and walked the customer through making a configuration change related to the nbp settings.The operation was then verified following the configuration change.The configuration was updated with assistance from the cse.Results of the monitor configuration are now set to nbp auto q5 min.The monitor is now performing as expected and the issue is resolved.Based on the information available and the case, the cause of the reported problem was incorrect configuration.The reported problem was confirmed.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
IntelliVue MX450 Patient Monitor
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50877980
Report Number9610816-2026-102004
Device Sequence Number16120930
Product Code MHX
UDI-Device Identifier00884838038769
UDI-Public(01)00884838038769
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX450
Device Catalogue Number866062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown